Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diarrhea, taking Microgynon. Has the pill stopped suiting me?

Hello.. I have been on the pill (microgynon 30) for 6 years now but for the past two months, I have had a bit of diarrhea on the day I start taking my pill after my period. It only lasts for a couple of hours but does this mean the pill has stopped suiting me and my body is ready for a change? as I don t want to have to go through this every month. Thank you
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Well come to HCM,
Diarrhoea as such is not mentioned as a side effect of microgynon. but i dont say that diarhoea cant be produced at all by microgenon, but 1 day diarrhoea is not at all suuficint to think about changing the microgynon. just wait and watch for another 1 or 2 months. If it persists then microgynon can be changed.
Hope iam clear. Thanks.
Answered: Wed, 27 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor